CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A SECONDARY APPROACH TO THE DISCOUNTED MODEL IN SEMI-MARKOV DECISION-PROCESSES 期刊论文
KEXUE TONGBAO, 1988, 卷号: 33, 期号: 6, 页码: 448-454
Authors:  DONG, ZQ;  SONG, JS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 23, 页码: 1651-1652
Authors:  DONG, ZQ;  ZHANG, S
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30